# SDR P2EA99352

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK ITEM, SUPPORT RIB CRACKED AT RT WING SLAT STATION 25.  DEFECT SIZE, LENGTH .75 INCH.  REPLACED SLAT TRACK SUPPORT RIB AT SLAT STATION 25 PER SRM 51-10-1 PAGE 5.  (M)
